One time i took three a day and the doctor told me to just take once a day. thats the only time i took it that much
18 Feb 2012
Hi kenny - Don't know what mg. strength you're on (10 or 20?). But, 3 will probably not hurt you one time, however unwise it may be. I just would not do it again! If you're healthy, your body will metabolize and eliminate it. Its not the kind of medication (instant acting), where more will make you feel any better. There is a particular strength (usually 20 mg) that is used for depression, usually. And, it will take a few weeks to build up in your blood to the therapeutic level, at which point, any & all side effects should disappear. If you're still feeling depression after several weeks (about 3-6 wks), I would discuss this with the Dr. as it may be the wrong med. for your genetic make-up and particular disposition. Sometimes, it takes weeks/months (it took me years!) to find the right med. for whatever condition you may have, and its very important (I think) to be correctly diagnosed and prescribed! Good luck! Jillian
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Lexapro for 6 weeks now and although it has helped quite a bit with the depression I am still experiencing anxiety, especially in the ...
9 answers • 22 May 2010
I still seem to be gaining weight. I run 5and a half miles per day. Does anyone think this is due to the lexapro? Should I change medications? I also ...
2 answers • 11 Apr 2011
Hi guys, I am new to this website and have a couple questions about Lexapro. Let me give you background. I am a 25 year old female (5'3", ...
2 answers • 15 Mar 2014
Any women have increased anxiety because of perimenopause? Have had more anxiety than usual the last
... year and have been through sevdral med changes. Am currently onMirtazapine45 mg and Lexapro 10 mg. Ive ben on the Lexapro for about 3weeks and ...
3 answers • 25 May 2014